Itching, Red Rash and Elevated Liver Enzymes (ALT/GPT)
I have had itching and rashes on different parts of my body during this same period, mostly on my upper body, hands and sides (below the armpits on the ribcage), ocassionally on my inner thighs, buttocks and ankles as well. The rash on the hands is red and sometimes slightly burning. The rash and itch seem to worsen at night. I was diagnosed and successfully treated for scabies one year ago.
I have also had fluctuating liver enzymes for the past 13 months, my most recent ALT (GPT) is at 132!!! (Normal is 10-37). . I currently have a slightly low lymphocyte count [19.4% (normal is 22%-43%)].
None of my doctors (PCP, Dermatologist, Allergist) have been able to figure out what i have...ultrasound showed all internal organs to be normal, hepatitis and HIV tests came back negatve, yet the constantly elevated liver enzymes and slightly low lymphocyte count, together with the rash and itching, have me concered.
I have a very simular problem, my liver enzymes have been high now for about 3 years and 2 different doctors can not figure out why. i have had a ultrasound done, hepatitis tests, HIV test, and even a biopsy done more then once. Everything comes back as "normal". If anyone can help me out, please let me know.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.